# SDR R61A201909060980

- Difficulty date: September 6, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 28,982 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** UPPER SURFACE CORRODED ON FLOOR STRUCTURE MIDDLE SHEAR PANEL BTW FR 87-88. REPLACED SHEAR PANEL IAW SRM 51-42-04, 51-42-01, AND 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
